# SDR UPS97221986

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175086
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  B.S. 1342 RT HD LOWER FRAME CHORD RBL 24 P/N 65-17508-6 IS SEVERELY RUSTED.  REMOVED AND REPLACED LOWER FRAME CHORD IAW UPS EO B727-5530-4601-B.
